Generalized moment representations and multipoint padé approximants
Abstract
We establish conditions for the maximal dissipativity of one class of densely-defined closed linear operators in a Hilbert space. The results obtained are applied to the investigation of some special differential boundary operators.Downloads
Published
25.07.2004
Issue
Section
Short communications
How to Cite
Holub, A. P. “Generalized Moment Representations and Multipoint Padé Approximants”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 7, July 2004, pp. 991–995, https://umj.imath.kiev.ua/index.php/umj/article/view/3815.